# SDR FDEA201110144499

- Difficulty date: October 14, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASEBEAM HAS A DOUBLE DRILLED HOLE AT BS 470. REMVOVED AND REPLACED CREASE BEAM. IAW SRM 51-40-02.  MAJOR REPAIR.
